RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakubov, Askhab Yakubovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:342
Abstract pages:509
Full texts:202

http://www.mathnet.ru/eng/person32193
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223753

Publications in Math-Net.Ru
1992
1. N. K. Karapetyants, Kh. M. Murdaev, A. Ya. Yakubov, “On the isomorphism realized by fractional integrals in generalized Nikolʹskii classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 9,  49–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:9 (1992), 45–54
1986
2. S. N. Askhabov, N. K. Karapetyants, A. Ya. Yakubov, “A nonlinear equation of convolution type”, Differ. Uravn., 22:9 (1986),  1606–1609  mathnet  mathscinet  zmath
1985
3. S. G. Samko, A. Ya. Yakubov, “Zygmund estimate for moduli of continuity of fractional order of a conjugate function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  49–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 66–72
1984
4. S. G. Samko, A. Ya. Yakubov, “Zygmund's estimate for a singular integral with a rapidly decreasing power weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  42–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 51–61
1976
5. A. Ya. Yakubov, “A weight space invariant with respect to a singular linear operator”, Mat. Zametki, 20:4 (1976),  549–558  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 864–870

Presentations in Math-Net.Ru
1. О проблеме Чебышева, связанной с интегральными неравенствами
A. Ya. Yakubov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 16:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019